Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
HOMOGENEOUS-LINEWIDTH DEPENDENCE OF RESONANT RAMAN-SCATTERING IN GAASQUANTUM-WELLS
Autore:
SHIELDS AJ; SMITH GO; MAYER EJ; ECCLESTON R; KUHL J; CARDONA M; PLOOG K;
Indirizzi:
TOSHIBA,CAMBRIDGE RES CTR,SCI PK,MILTON RD CAMBRIDGE CB4 4WE ENGLAND MAX PLANCK INST FESTKORPERFORSCH D-70506 STUTTGART GERMANY
Titolo Testata:
Physical review. B, Condensed matter
fascicolo: 23, volume: 48, anno: 1993,
pagine: 17338 - 17342
SICI:
0163-1829(1993)48:23<17338:HDORRI>2.0.ZU;2-X
Fonte:
ISI
Lingua:
ENG
Soggetto:
QUASI-2-DIMENSIONAL EXCITONS; LOCALIZATION;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
15
Recensione:
Indirizzi per estratti:
Citazione:
A.J. Shields et al., "HOMOGENEOUS-LINEWIDTH DEPENDENCE OF RESONANT RAMAN-SCATTERING IN GAASQUANTUM-WELLS", Physical review. B, Condensed matter, 48(23), 1993, pp. 17338-17342

Abstract

We demonstrate the LO-phonon Raman intensity in GaAs/AlAs multiple quantum wells to be inversely proportional to the exciton homogeneous linewidth for photon energies resonant with the bandedge exciton. The strongest Raman scattering is seen at the low-energy side of the excitonpeak, where the homogeneous linewidth is narrowest. The energy dependence of the linewidth deduced from the resonance Raman profile agrees well with that measured directly by degenerate-four-wave mixing.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/11/20 alle ore 06:41:26